Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A simple proof of the fundamental Cauchy-Goursat theorem


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 1 (1900), 499-506
MSC: Primary 30E20
Erratum: Trans. Amer. Math. Soc. 2 (1901), 486.
MathSciNet review: 1500551
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E20

Retrieve articles in all journals with MSC: 30E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500551-3
Article copyright: © Copyright 1900 American Mathematical Society